Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Wheres local help
Aug 25, 2010

Ive been asking for help from the local aids services but do not even get a response. I was in a group therapy session and another HIV pos man said dont use them they are a nite mare. Im wondering if there is any help out there....Ive been trying for 4 years and no avail...there is no help, just the VA which gives me meds.....my life is in shambles now, total mess, I recently lost my house I worked 20 yrs for because I cant maintain it....Im realizing this disease really has a way of allowing doors to close big time....its probly the worst man made thing since the atom bomb....anyway I feel like Im rotting too. My toenails and fingers are becoming brittle and broken, I sweat like crazy all the time....my teeth are all jacked up from the meds and I feel like a walking zombie. My wife makes crazy faces at me in the morning(baring her teeth) sometimes I feel like strangling her but Ive been with her for so long I know I wouldnt. She has stuck by me through it all, without her I would just kill myself...Im not sure how maybe try and OD on a whole 100 pills of Kaletra but that will probly make me sh&& my pants for a week. I see the world going round and my life getting destroyed. Im on ssdi and get about 1700 a month and between us we still make close to 3500 but thats still poverty I think for a family of three....we used to have a great life, I was an electrician and she a teeacher, in 02 our son was born, in 05 I was diagnosed w Aids....since the its been a downhill spiral...I cant tell people Im HIV pos they see me and think Im finde because I show no signs....my wife says try and relax cause Im not working just being a potatoe and watching crazy day time shows....after 2 stints in the Marines, a 4 yr technical degree from an electrical school HIV has now reduced me to a pile of rottong flesh....Im wondering why when something is rotting away it still lives? I know its my insides being destroyed by the HIV but I also have a fascination with it like Im morphysizing...becoming something else....HIV sucks but having an aids diagnosis sucks more....I know there are people in skid row worse off but at least some of them can drink a 40 ouncer , sleep it off and panhandle another day, me due to the cognitive issues cant even begin to think how to hustle on a street corner...Im thinking about making a huge wound in my leg and walking to the store and ask for money with a sighn..."I Have Aids" I mean whats worse isolated in a house or going and hustling money for food for my son...either way this disease is gross, nasty and Im not sure why they even medicate u...eventually the HIV will win and it rots you from the inside and out...I feel all the research and trials are BS just a way for Abbot Labs and Co to make a profit.....the ads on this site are just another reminder that everything is for profit even HIV....I know alot of people function fine with HIV and Im not dissin that, for those who have had Aids and had their bodies become disgusting living corpses keeping the flesh alive with pills I feel we may be better off being Euthanized and watch movies showing pretty fields and flowers like Soylent Green then thrown into a mass Aids grave.....this is only my opinion and I take no responsibility for those who take it seriously....Its just how I feel.....anyway...wheres the calvary or should I go with the sign and the gash on my leg maybe even wear some pants with holes in the ass....

Response from Dr. Henry

Thanks for sharing your frustrations. Suggest trying to discuss with other HIV patients in area to try to locate helpful resources from their personal experience.



Previous
Nothing is working for me
Next
Do you think that Zerit, Videx, and Crixivan will eventually be removed from the US market?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement